Alert archive / New Hampshire / Wind Advisories in 2017

Wind Advisory 11, NWS Gray, ME

December 13, 20176 counties in New Hampshire; York County, Maine

NWS Gray, ME issued this wind advisory at Dec 13, 2017, 3:29 AM EST for 6 counties in New Hampshire; York County, Maine. It took effect at Dec 13, 2017, 1:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2017, 3:29 AM EST (08:29 UTC)
In effect from
Dec 13, 2017, 1:00 PM EST
Expired
Dec 13, 2017, 6:31 PM EST
In force
6 hr
Issued by
NWS Gray, ME

Counties York County, ME, Belknap County, NH, Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 121 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2017-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2017-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
423 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
502 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WWUS71 KGYX 130829
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
329 AM EST Wed Dec 13 2017

...Strong Wind Gusts This Afternoon and Evening...

.A strong cold front will cross New England this afternoon. Along
with much colder air...strong wind gusts will develop after
midday. Wind gusts should be strongest in the late afternoon and
early evening...before diminishing slightly overnight. Winds will
remain gusty however through Thursday...with gusts closer to 30 to
35 mph.

MEZ018-023-NHZ008>015-131630-
/O.NEW.KGYX.WI.Y.0005.171213T1800Z-171217T0100Z/
Interior York-Coastal York-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, Biddeford, Saco, 
Old Orchard Beach, Kittery, Boscawen, Canterbury, Concord, 
Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, 
Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, 
Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, 
Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, 
Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, 
Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare
329 AM EST Wed Dec 13 2017

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EST
SATURDAY...

The National Weather Service in Gray has issued a Wind Advisory,
which is in effect from 1 PM this afternoon to 8 PM EST Saturday.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Timing...Strong winds are expected to develop in the late
  afternoon and continue into the evening.

* Impacts...With recent snow and ice...wind gusts in excess of 40
  mph may lead to more frequent downed limbs and resulting power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

Legro
4 follow-up statements
253 
WWUS71 KGYX 131016 AAC
NPWGYX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Gray ME
516 AM EST Wed Dec 13 2017

...Strong Wind Gusts This Afternoon and Evening...

.A strong cold front will cross New England this afternoon. Along
with much colder air...strong wind gusts will develop after
midday. Wind gusts should be strongest in the late afternoon and
early evening...before diminishing slightly overnight. Winds will
remain gusty however through Thursday...with gusts closer to
30 to 35 mph.

MEZ018-023-NHZ008>015-131830-
/O.EXT.KGYX.WI.Y.0005.171213T1800Z-171214T0200Z/
Interior York-Coastal York-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, Biddeford, Saco, 
Old Orchard Beach, Kittery, Boscawen, Canterbury, Concord, 
Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, 
Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, 
Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, 
Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, 
Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, 
Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare
516 AM EST Wed Dec 13 2017

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
EST THIS EVENING...

* Winds...West 15 to 25 mph with gusts up to 50 mph.

* Timing...Strong winds are expected to develop in the late 
  afternoon and continue into the evening.

* Impacts...With recent snow and ice...wind gusts in excess of 
  40 mph may lead to more frequent downed limbs and resulting 
  power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
375 
WWUS71 KGYX 131535
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1035 AM EST Wed Dec 13 2017

...Strong Wind Gusts This Afternoon and Evening...

.A strong cold front will bring strong wind gusts today. Wind 
gusts should be strongest in the late afternoon and early 
evening...before diminishing slightly overnight. Winds will remain
gusty however through Thursday...with gusts closer to 30 to 35 
mph.

MEZ018-023-NHZ008>015-132345-
/O.CON.KGYX.WI.Y.0005.171213T1800Z-171214T0200Z/
Interior York-Coastal York-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, Biddeford, Saco, 
Old Orchard Beach, Kittery, Boscawen, Canterbury, Concord, 
Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, 
Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, 
Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, 
Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, 
Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, 
Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare
1035 AM EST Wed Dec 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* Winds...West 15 to 25 mph with gusts up to 50 mph.

* Timing...Strong winds are expected to develop in the late 
  afternoon and continue into the evening.

* Impacts...With recent snow and ice...wind gusts in excess of 
  40 mph may lead to more frequent downed limbs and resulting 
  power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
176 
WWUS71 KGYX 131945
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
245 PM EST Wed Dec 13 2017

...Strong Wind Gusts This Afternoon and Evening...

.Gusty west winds behind a cold front may cause minor tree damage
through this evening.

MEZ018-023-NHZ008>015-140200-
/O.CON.KGYX.WI.Y.0005.000000T0000Z-171214T0200Z/
Interior York-Coastal York-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, Biddeford, Saco, 
Old Orchard Beach, Kittery, Boscawen, Canterbury, Concord, 
Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, 
Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, 
Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, 
Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, 
Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, 
Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare
245 PM EST Wed Dec 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* Winds...West 15 to 20 mph with gusts up to 45 mph.

* Timing...Strong winds are expected to continue into the 
  evening.

* Impacts...With recent snow and ice...wind gusts in excess of 
  40 mph may lead to more frequent downed limbs and resulting 
  power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
794 
WWUS71 KGYX 132331
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
631 PM EST Wed Dec 13 2017

MEZ018-023-NHZ008>015-140045-
/O.CAN.KGYX.WI.Y.0005.000000T0000Z-171214T0200Z/
Interior York-Coastal York-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
Including the cities of Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, Biddeford, Saco, 
Old Orchard Beach, Kittery, Boscawen, Canterbury, Concord, 
Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, 
Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, 
Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, 
Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, 
Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, 
Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare
631 PM EST Wed Dec 13 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Gray has cancelled the Wind
Advisory.

Westerly winds will continue to gradually diminish overnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Dec 12, 11:28 PM EST, 4 hours 1 minute earlier.

Area forecast discussion, Dec 12, 11:28 PM EST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
1128 PM EST Tue Dec 12 2017

.SYNOPSIS...
Low pressure over New England will strengthen and lift north
and east of the region tonight and on Wednesday...with heavy
snow and rain through this evening giving way to mountain snow
showers and strong westerly winds on Wednesday. The coldest air
of the season will move into the region behind this system for
the remainder of the week...with a few chances for additional
snow showers.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Prev Disc...
Have updated the forecast based on current conditions. Mostly a
snow event at this time and mainly confined currently to the
mountains. Have removed most of the mentions of sleet and/or
freezing rain as the atmosphere becomes better mixed with time.
Winter storm warnings remain in effect over the high terrain
through 1 am. This may need to be extended or advisories issued
as the vigorous upper level low pressure system will cross the
region on Wednesday.

There is some rainfall over eastern sections which should end
over the next couple hours. Temperatures will drop, potentially
making for icy roads along the Midcoast region.

Update...
Latest mesoscale models suggest, that although there may be a
couple pockets of freezing rain, the transition to just rain or
snow will continue to occur over the next hour over southern
interior Maine. Patchy freezing drizzle in southeast New
Hampshire will be ending shortly over the next hour.

With the cold FROPA, mixing will allow for either a snow or rain
sounding for all central/eastern areas over the next 2-3 hours.
May be able to drop the advisories over the interior at that
time.

Prev Disc...
Have extended the advisories along the coastline as
mixed precipitation continues away from the immediate shoreline
communities, but still over the interior portions of the coastal
counties. The mixed precipitation remains in the form of
freezing rain, however sleet becomes more predominant with the
stronger echoes. WSR-88D CC values show the advance of the mixed
precipitation into central and northern areas is slowing, and
not advancing quite as quickly with time as compared to early
this evening.

Have extended the coastal advisories until 8 pm. Northeasterly
winds continue to bring cold air into the region of a strong
coastal front.

The surface low (992 mb) will continue to move northeast this
evening. At 23Z this system was located near the New Hampshire
Seacoast. As the low goes by and winds switch to the northwest,
temperatures may actually go up over southern and coastal areas
with the additional mixing.

Made adjustments to winds, surface temperatures, dew points and
temperatures aloft. Otherwise, no other significant changes.

Prev Disc...
High Impact Weather Potential: Heavy snow accumulations in the
foothills and mountains with snow changing to mixed
precipitation to the south and east.

Pattern: Early afternoon water vapor imagery shows impressive
trough digging south and east across the Great Lakes
region...taking on a negative tilt. Primary low pressure
decaying over northern New York with 3 hour pressure falls
favoring a new low pressure over southeastern New England. This
low will strengthen rapidly given the impressive dynamic forcing
arriving from the west...with precipitation likely to increase
in intensity for a time before rapidly ending south of the
mountains tonight as this low moves north and east of the
region.

Through Evening: KGYX 88D correlation coefficient showing warm
air aloft advancing north and west with the coastal front
lagging behind. Complex scenario through this evening with a
period of mix likely from EEN/CON/IZG/AUG south and east as
temperatures aloft continue to warm east of advancing low at H8.
Expanded advisories a bit further up the coast with FZRA at IWI
and Phippsburg in the last hour...but will hold off further east
as RKD has gone to rain. Rates will increases as convective
elements noted over southern New England rotate north.
However...radar presentation suggests periodic...rather then
steady heavy precipitation rates.

Tonight: Low pressure moves to vicinity RKD by midnight and then
into far northern Maine by daybreak. This will bring the heavy
precipitation rates to an end overnight with activity
increasingly becoming confined to the mountains. High
temperatures will likely be reached around midnight before
falling through daybreak.

Headlines: Outside of the advisory expansion mentioned
above...will make no other changes to ongoing warnings/
advisories. Northward moving mix line may jeopardize warnings
for Merrimack/Belknap...but will let them ride given ongoing
moderate/heavy snow over the northern portions of these
counties.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
High Impact Weather Potential: Westerly wind approach advisory
criteria on Wednesday with additional snow accumulation in the
mountains.

Wednesday: Low pressure near KCAR at daybreak will deepen
substantially as it moves north and east during the day with
robust cold advection taking T8s from the minus single digits in
the AM to the minus teens towards evening. Biggest story will
be the winds with robust cold advection likely taking full
advantage of 5kft winds around 40kts. Isallobaric component is
not very impressive...so while I do expect some gusts to 40
mph...expect that we'll likely fall a bit short of widespread
advisory criteria. Will mention the winds in the afternoon
Hazardous Weather Outlook. As for precipitation chances...nice
setup for bountiful mountain snow showers with ample moisture in
the 0-10kft band which intersects well with the dendritic growth
zone. Thus...will continue inherited likely/categorical pops in
the terrain with a few inches of accumulation possible. A few
snow showers possible south and east of this...but do not expect
any accumulations in these areas. The robust cold advection
mentioned above will keep temperatures generally steady through
the day in the teens/20s...falling back into the single
digits/teens through the evening.

Wednesday Night: Cold advection comes to an end with gradient
gradually weakening behind departing low. With low level
moisture continuing to decrease...expect mountain snow showers
to wane in coverage and come to and end. Guidance is in
agreement with a fast moving clipper-system moving south of New
England by daybreak Thursday....with some clouds and possibly a
flurry over southern areas. T8s will be at their coldest values
thus far this season...but only represent a -1 to -2 sigma
departure from climatology. Expect lows to fall into the single
digits in the mountains...to the teens along the coast. Wind
chills in the 0 to -10F range everywhere.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Cold west northwest flow continues on Thursday, but not as
strong as Wednesday. Highs will only make it into the teens
north and 20s south. High pressure building in Thursday night
will allow for winds to die off and let radiational cooling take
over. Not an ideal set up, but good enough for lows falling to
around their dewpoints which puts things in the single digits
above and below zero. Continued cold in the teens and 20s on
Friday.

Another trough swings by Friday night into Saturday. Not much
moisture with this (aside from lake moisture), so not expecting
much snow shower activity, but it is possible. Models indicating
some hints of an inverted surface trough reaching back through
the Gulf of Maine which if it materialized could bring some
light snow to the coast, but this is low confidence. High
pressure builds in again for Saturday night and Sunday with
temperatures gradually moderating a bit, but still 5 or more
degrees below normal.

Models not in good agreement on the evolution of an ejecting cut
off low over northern Mexico and its interaction with a northern
stream kicker trough diving in from the northern Rockies. This
impacts the forecast for New England early next week. This
ejecting wave will make its way toward New England Sunday night
into Monday, during which time we will see a chance of snow.
Still a fair amount of uncertainty with this considering the
lack of model consistency and the history of poor handling of
cut off lows. At this time, the precip potential from this is
rather light, with only a few inches likely if it does move
through.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Conditions gradually improving from southwest to
northeast overnight. However, IFR and LIFR conditions will
persist towards morning and through Wednesday over northern
areas. Strong, gusty westerly winds will develop on Wednesday as
well.

Long Term...Could hang on to MVFR ceilings and occasional light
snow north of the mountains through Thursday, but should even
begin to see improvement to VFR even there by Thursday night and
Friday. May see mountain snows again Saturday.

&&

.MARINE...
Short Term...Winds to become aligned through an increasingly
deep layer out of the west. Gales will develop on Wednesday.

Long Term...Strong west northwest flow continues through
Thursday night with advisory level wind speeds likely. This
finally slackens off Thursday night into Friday as high pressure
moves by. Wave heights will be highest further from shore on
the offshore fetch. Could see northwest winds increase again on
Saturday and possibly reach advisory levels again for a day or
two.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 AM EST Wednesday for MEZ007>009-
     012>014.
NH...Winter Storm Warning until 1 AM EST Wednesday for NHZ001>004.
MARINE...Gale Warning from 9 AM Wednesday to 11 AM EST Thursday for
     ANZ150>154.

&&

JC
Hazardous weather outlook, Dec 13, 12:43 AM EST, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
1243 AM EST Wed Dec 13 2017

MEZ007>009-NHZ001>003-140545-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-
1243 AM EST Wed Dec 13 2017

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

   Winter Storm Warning.

A cold front will cross the area today with winds gusting to as high
as 40 mph. Bitterly cold temperatures and continued gusty winds
overnight will also bring wind chills values to as cold as ten below.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-NHZ004>007-140545-
Southern Oxford-Southern Franklin-Southern Somerset-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-
1243 AM EST Wed Dec 13 2017

This Hazardous Weather Outlook is for south central Maine, western
Maine, central New Hampshire and northern New Hampshire.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A cold front will cross the area today with winds gusting to as high
as 40 mph. Along with the wind widespread snow showers are expected.
If snow showers are persistent enough south of the highest
peaks...some light accumulations of snowfall are possible. Bitterly
cold temperatures and continued gusty winds overnight will drop wind
chills values below zero at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ018>028-NHZ008>015-140545-
Interior York-Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
1243 AM EST Wed Dec 13 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, New Hampshire, central New Hampshire and southern
New Hampshire.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A cold front will cross the area today with winds gusting to as high
as 40 mph. Along with the wind scattered snow showers are expected.
Bitterly cold temperatures and continued gusty winds overnight will
drop wind chills values to near zero at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-140545-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1243 AM EST Wed Dec 13 2017

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 12, 10:13 PM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1013 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HEAVY SNOW       1 NNW BRISTOL           43.60N  71.74W
12/12/2017  M10.5 INCH       GRAFTON            NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1704639

JC
Local storm report, Dec 12, 10:49 PM EST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1049 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HEAVY SNOW       1 NW RANDOLPH           44.38N  71.29W
12/12/2017  M17.1 INCH       COOS               NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1704640

JC
Local storm report, Dec 12, 11:40 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1140 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     SNOW             DURHAM                  44.00N  70.10W
12/12/2017  M3.0 INCH        ANDROSCOGGIN       ME   CO-OP OBSERVER

&&

CORRECTED EVENT

EVENT NUMBER GYX1704617

JC
Local storm report, Dec 12, 11:53 PM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1153 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HEAVY SNOW       TAMWORTH                43.86N  71.26W
12/12/2017  M11.0 INCH       CARROLL            NH   SOCIAL MEDIA

&&

EVENT NUMBER GYX1704641

JC

Nearby

Wind Advisories in New Hampshire, 2017Wind Advisories in Maine, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.